# SDR ASAA2024121355302

- Difficulty date: December 13, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: L/H HORZ. STAB. LOWER SKIN I/B STAB. STA. 147.90 FASTENER ROW, 16.25" FWD OF AFT SPAR, MARKED .370"L. GROUNDED - YES. REMOVED CRACK AT STA 147.90 IAW B737-800 SRM 55-10-01-2R-11 AND SRM 51-10-02 AND REPAIRED AREA IAW B737-800 SRM 51-10-01-2R-11. RESTORED PROTECTIVE FINISHES IAW B737-800 AMM 51-21-99. CAT B REPAIR INSPECTION THRESHOLD 56,000 FC INSPECTION METHOD OF DVI AND LFEC AT INTERVALS OF 9,000 FC.
